A smooth embedding domain method based on the penalty approach

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/90305

Show simple item record


dc.contributor.author Haslinger, Jaroslav
dc.contributor.author Kozubek, Tomáš
dc.contributor.author Peichl, Gunther
dc.date.accessioned 2012-04-04T07:22:07Z
dc.date.available 2012-04-04T07:22:07Z
dc.date.issued 2011
dc.identifier.citation Numerical functional analysis and optimization. 2011, vol. 32, issue 12, p. 1252-1270. cs
dc.identifier.issn 0163-0563
dc.identifier.issn 1532-2467
dc.identifier.uri http://hdl.handle.net/10084/90305
dc.description.abstract It is well known that convergence of the fictitious domain formulation with boundary Lagrange multipliers is slow due to the lower global regularity of its solution. This article presents a smoothed variant of this approach which is based on a formulation in the form of a state constraint optimal control problem. The convergence rate is increased as seen from a model example. cs
dc.language.iso en cs
dc.publisher Taylor & Francis cs
dc.relation.ispartofseries Numerical functional analysis and optimization cs
dc.relation.uri http://dx.doi.org/10.1080/01630563.2011.597533 cs
dc.subject embedding cs
dc.subject fictitious domain method cs
dc.title A smooth embedding domain method based on the penalty approach cs
dc.type article cs
dc.identifier.location Není ve fondu ÚK cs
dc.identifier.doi 10.1080/01630563.2011.597533
dc.type.status Peer-reviewed cs
dc.description.source Web of Science cs
dc.description.volume 32 cs
dc.description.issue 12 cs
dc.description.lastpage 1270 cs
dc.description.firstpage 1252 cs
dc.identifier.wos 000299751500004

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics